×

zbMATH — the first resource for mathematics

Asymptotics of initial boundary value problems for hydrodynamic and drift diffusion models for semiconductors. (English) Zbl 0986.35110
Some initial-boundary value problems are considered arising in the description of one-dimensional hydrodynamic and drift-diffusion models for semiconductors [P. A. Markowich, C. A. Ringhofer, and C. Schmeiser, Semiconductor equations, Springer, Wien (1990; Zbl 0765.35001)]. Under appropriate restrictions, the authors use some energy estimates in order to analyze the large-time asymptotics of the solutions to these equations.

MSC:
35Q60 PDEs in connection with optics and electromagnetic theory
82D37 Statistical mechanical studies of semiconductors
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Ali, D. Bini, and, S. Rionero, Hydrodynamic models for semiconductors with varying temperature of global existence of smooth solutions, print, IAM-CNR, 1998.
[2] Abdallah, N.Ben; Degond, P., On a hierarchy of macroscopic models for semiconductors, J. math. phys., 37, 3306-3333, (1996) · Zbl 0868.45006
[3] Abdallah, N.Ben; Degond, P.; Genieys, S., An energy-transport model for semiconductors derived from the Boltzmann equation, J. statist. phys., 84, 205-231, (1996) · Zbl 1081.82610
[4] Blotekjer, K., Transport equations for electrons in two-valley semiconductors, IEEE trans. electron. devices, 17, 38-47, (1970)
[5] Chen, G.Q.; Jerome, J.W.; Zhang, B., Existence and the singular relaxation limit for the inviscid hydrodynamic energy model, Modeling and computation for applications in mathematics, science and engineering, evanston, IL, 1996, Numer. math. sci. comput., (1998), Oxford Univ. Press New York, p. 189-215 · Zbl 0948.76007
[6] Degond, P.; Markowich, P.A., On a one-dimensional steady-state hydrodynamic model for semiconductors, Appl. math. lett., 3, 25-29, (1990) · Zbl 0736.35129
[7] Gasser, I.; Natalini, R., The energy transport and the drift diffusion equations as relaxation limits of the hydrodynamic model for semiconductors, Quart. appl. math., 57, 269-282, (1999) · Zbl 1034.82067
[8] L. Hsiao, and, K. J. Zhang, The relaxation of the hydrodynamic model for semiconductors to the drift-diffusion equations, preprint. · Zbl 0970.35150
[9] L. Hsiao, and, K. J. Zhang, The global weak solution and relaxation limits of the initial-boundary value problem to the bipolar hydrodynamic model for semiconductors, preprint. · Zbl 1174.82350
[10] Luo, T.; Natalini, R.; Xin, Z.P., Large-time behavior of the solutions to a hydrodynamic model for semiconductors, SIAM J. appl. math., 59, (1998)
[11] Marcati, P.A.; Natalini, R., Weak solutions to a hydrodynamic model for semiconductors: the Cauchy problem, Proc. roy. soc. Edinburgh sect. A, 125, 115-131, (1995) · Zbl 0831.35157
[12] Marcati, P.A.; Natalini, R., Weak solutions to a hydrodynamic model for semiconductors and relaxation to the drift-diffusion equation, Arch. rational mech. anal., 129, 129-145, (1995) · Zbl 0829.35128
[13] Markowich, P.A.; Ringhofer, C.; Schmeiser, C., Semiconductor equations, (1990), Springer-Verlag Wien/New York · Zbl 0765.35001
[14] Natalini, R., The bipolar hydrodynamic model for semiconductors and the drift-diffusion equation, J. math. anal. appl., 198, 262-281, (1996) · Zbl 0889.35109
[15] Poupaud, F., On a system of nonlinear Boltzmann equations of semiconductor physics, SIAM J. appl. math., 50, 1593-1606, (1990) · Zbl 0724.35104
[16] Poupaud, F., Diffusion approximation of the linear semiconductor Boltzmann equation: analysis of boundary layer, Asymptotic anal., 4, 293-317, (1991) · Zbl 0762.35092
[17] Y. C. Qiu, and, K. J. Zhang, On the relaxation limits of the hydrodynamic model for semiconductor devices, preprint. · Zbl 1174.82351
[18] Zhang, B., Convergence of the Godunov scheme for a simplified one-dimensional hydrodynamic model for semiconductor devices, Comm. math. phys., 157, 1-22, (1993) · Zbl 0785.76053
[19] K. J. Zhang, Global weak solutions of the Cauchy problem to a hydrodynamic model for semiconductors, preprint. · Zbl 0951.35086
[20] K. J. Zhang, Zero relaxation limit of global weak solutions of the Cauchy problem to a hydrodynamic model for semiconductors, preprint.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.